Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hirschhorn, M. D.
1988.
A generalisation of the quintuple product identity.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 44,
Issue. 1,
p.
42.
COOPER, SHAUN
2006.
THE QUINTUPLE PRODUCT IDENTITY.
International Journal of Number Theory,
Vol. 02,
Issue. 01,
p.
115.
Cooper, Shaun
2017.
Ramanujan's Theta Functions.
p.
1.
Cooper, Shaun
2017.
Ramanujan's Theta Functions.
p.
467.
Cooper, Shaun
2017.
Ramanujan's Theta Functions.
p.
613.